MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [distributor].Incoming inspection po# (b)(4).This is a complaint from [distributor] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: (b)(6) 2022.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.We found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Hairlike object in pouch - cb030 lot #1446046 (1 ea.).
 
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: [distributor] incoming inspection po# 154p083.This is a complaint from [distributor] evaluation team.The lot mentioned above was found to have defective units per our incoming inspection.Delivery date: april 8, 2022.Please refer to the attachment file.We found defects as the result of incoming inspection of the products.Please refer to the attachment material for the quantity which returns the products.We found the defects that already informed applied medical by cer.We just inform you the defect and return the products for following defects.You do not need investigation.Hairlike object in pouch - cb030 lot #1446046 (1 ea.).Patient status: na (no patient involvement).Intervention: na (incoming inspection).

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14645317
Report Number2027111-2022-00626
Device Sequence Number17360315
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)250307(30)01(10)1446046
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/07/2025
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1446046
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown